# SDR MASA98146

- Difficulty date: July 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N447YV
- Make and model: Dhav DHC8202
- Aircraft serial: 447
- Engine: Pwa PW123
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 324485310141516
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 5,343 hours
- Stage of operation: TO
- Nature of condition: R, J, Y
- Precautionary procedure: E, A

## Discrepancy

FLT 5225 - YUM-PHX - AFTER A NORMAL TAKEOFF RUN, AT ROTATION THE NR 1 ENGINE EXPERIENCED A POWER LOSS.  THE NR 1 PROP WENT INTO AUTOFEATHR, AT 1500 FT AGL THE APPROPRIATE PROCEDURES WERE CARRIED OUT.  AN EMERGENCY WAS DECLARED, AND THE AIRCRAFT RETURNED TO THE FIELD WHERE IT LANDED WITHOUT INCIDENT.  PASSENGERS WERE BUSSED TO THE TERMINAL.  MAINTENANCE REMOVED AND REPLACED THE HMU.  OPS CHECKED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
